# SDR SWIA200616260

- Difficulty date: February 14, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 213 hours, 156 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RUDDER TRIM SHOWS CENTERED, RUDDER DEFECTED TO LIMITER ON RIGHT SIDE.  ADJUSTED TRANSMITTER TO BE WITHIN LIMITS.  OPERATIONAL CHECK GOOD IAW CRJ 700 MM 27-25-05.
